A UNIFORM LOWER BOUND FOR HAUSDORFF DIMENSION FOR TRANSIENT SYMMETRIC LEVY PROCESSES

被引:7
|
作者
HENDRICKS, WJ
机构
来源
ANNALS OF PROBABILITY | 1983年 / 11卷 / 03期
关键词
D O I
10.1214/aop/1176993503
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
引用
收藏
页码:589 / 592
页数:4
相关论文
共 50 条
  • [1] Hausdorff dimension of the contours of symmetric additive Levy processes
    Khoshnevisan, Davar
    Shieh, Narn-Rueih
    Xiao, Yimin
    [J]. PROBABILITY THEORY AND RELATED FIELDS, 2008, 140 (1-2) : 129 - 167
  • [2] Uniform Hausdorff dimension result for the inverse images of stable Levy processes
    Song, Renming
    Xiao, Yimin
    Yang, Xiaochuan
    [J]. ELECTRONIC COMMUNICATIONS IN PROBABILITY, 2018, 23
  • [3] Uniform Dimension Results for the Inverse Images of Symmetric Levy Processes
    Park, Hyunchul
    Xiao, Yimin
    Yang, Xiaochuan
    [J]. JOURNAL OF THEORETICAL PROBABILITY, 2020, 33 (04) : 2213 - 2232
  • [4] Levy processes: Capacity and Hausdorff dimension
    Khoshnevisan, D
    Xiao, YM
    [J]. ANNALS OF PROBABILITY, 2005, 33 (03): : 841 - 878
  • [5] Additive Levy processes: Capacity and Hausdorff dimension
    Khoshnevisan, D
    Xiao, YM
    [J]. FRACTAL GEOMETRY AND STOCHASTICS III, 2004, 57 : 151 - 170
  • [6] The Hausdorff Dimension of Operator Semistable Levy Processes
    Kern, Peter
    Wedrich, Lina
    [J]. JOURNAL OF THEORETICAL PROBABILITY, 2014, 27 (02) : 383 - 403
  • [7] The Hausdorff dimension of the range of the Levy multistable processes
    Le Guevel, R.
    [J]. JOURNAL OF THEORETICAL PROBABILITY, 2019, 32 (02) : 765 - 780
  • [8] Hausdorff dimension of the contours of symmetric additive Levy processes (vol 140, pg 129, 2008)
    Khoshnevisan, Davar
    Shieh, Narn-Rueih
    Xiao, Yimin
    [J]. PROBABILITY THEORY AND RELATED FIELDS, 2009, 143 (3-4) : 665 - 666
  • [9] DIOPHANTINE APPROXIMATION AND A LOWER BOUND FOR HAUSDORFF DIMENSION
    DODSON, MM
    RYNNE, BP
    VICKERS, JAG
    [J]. MATHEMATIKA, 1990, 37 (73) : 59 - 73
  • [10] A Lower Bound for the Hausdorff Dimension of the Green Current
    De Thelin, Henry
    [J]. MICHIGAN MATHEMATICAL JOURNAL, 2022, 71 (04) : 687 - 704